# SDR GAIA00478

- Difficulty date: August 7, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND DURING ROUTINE MAINTENANCE, FOUND FRAME AT BS 783 NEAR STRINGER S17R HAD A HOLE DRILLED IN THE RADIUS, REF NR 20639.  REPAIRED FRAME IAW B727 SRM 51-40-3 AND TIMCO REO SOO259.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
